MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT,6MMBAR LOK; PLATE, BONE

STRYKER LEIBINGER FREIBURG PLT/6HL CVD SAG SPT,6MMBAR LOK; PLATE, BONE
Catalog Number 55-10554
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the implanted plate was broken and a revision surgery is necessary.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: d4, h4, h6.The reported plate breakage was confirmed by device inspection.Visual examination identified a fracture consistent with overload, and review of the returned components confirmed that the screws used were appropriate.X rays showed the plate to be intact three months after implantation, with the breakage identified six months postoperatively.Review of manufacturing, inspection, and device history records found no discrepancies.Bone healing had already been achieved at the time of the reported breakage, indicating the plate performed as intended.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
PLT/6HL CVD SAG SPT,6MMBAR LOK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key25043174
Report Number0008010177-2026-00061
Device Sequence Number15884275
Product Code JEY
UDI-Device Identifier04546540366245
UDI-Public04546540366245
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number55-10554
Device Lot Number1000592592
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown